# SDR DALA2019121207261

- Difficulty date: December 10, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1396172) DURING INSPECTION FOUND CORROSION ON FLOOR STRUCTURE RAILS AT STA 727D+5 , 3.0 RBL AND 3.0 LBL AFT CARGO COMP. FLOOR STRUCTURE RAILS AT STA 727D+5 , 3.0 RBL AND 3.0 LBL AFT CARGO COMP WAS REPAIRED PER ERA 492968-14.
